# SDR SWAA000913

- Difficulty date: May 16, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 37,816 hours, 36,649 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6977440
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND 2 INCH LONG CRACK AT NOSE WHEEL WELL UPPER WEB PANEL WHERE LT BRAKE SNUBBER ATTACHES.  REPAIRED WEB PER SWA RA NR 1-353-2287.
